# SDR 97ZZZX5134

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N502AL
- Make and model: Bolkms BO105C
- Aircraft serial: S103
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Plate
- Part number: 1052180110033
- Condition: Cracked
- Location: Tailboom Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, WORKING RIVETS AT TAIL ROTOR DRIVESHAFT FORWARD ATTACH BRACKET.  REMOVED BRACKET AND DISCOVERED PLATE CRACKED AT RIVET HOLE.
